Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have flu like symptoms. Took salbutamol and seretide for asthma. Test showed sinus tachycardia. Treatment?

Hi I am a 36yr old female who suffers with mild asthma take salbutamol and seretide 100 1 puff x 2 daily. I also take ramipril 5mg once daily and simvistatin 40mg once daily. For the last 6 weeks I have had flu like symptoms with a really dry hacking cough. Originally I also had some diarrohea and really green phlegm . I took a course of amoxicillin and th esymptoms started to clear ie phlegm was clear, cough lessened. After just 2 days I started getting low grade fevers of 38.0, 38.1 etc and had really sharp pains around the back of lungs area and the sides of my chest . The pain then spread so i went to A & E where they done a QV scan to ruile out a clot. All was ok so I was sent home. I continued to get these really sharp stabby pains so I went back to my gp who prescribed another course of amoxicillin 500mg . The green phlegm cleared up again but the pain continued . I finished the antibiotics and continued to experience the pain as well as the dry hacking cough . I still continued to have a low grade fever . I went back to my gp again last week . She prescribed prednisilone 30mg for 5 days and co amoxiclav 500mg x 3 daily. I have taken the pred and discontinued the antibiotic as they were making me vomit. I still keep experiencing really sharp pain around the back of my lungs and around my left breast area. I also get pains in both of my arms and shoulders. people keep commenting on how blue my lips look . I have had 2 12 lead ECG s which cme back normal . The second one showed slight sinus tachycardia but apparently that was due to my temp being a bit high . I am scared to death as my dad died from a heart attack aged 47 . Any ideas to whether this could be a pleurisy or pneumonia please . Thanks for reading
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
after careful reading I think you are suffering drug fever (ramipril) which is using for BP.
you already suffering with ASTHMA continue medication for that.
Ramipril group of drugs cause dry cough with low grade fever.
so ask your GP to change BP drug
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor